# SDR USAA2014012200006

- Difficulty date: January 13, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 19,969 hours, 2,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46406
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CABIN FLOOR PANEL 38DS DELAMINATED.  FABRICATED & INSTALLED NEW PANEL IAW EA 105495 & SRM 53-02-00.
